# SDR SWAA2022012733105

- Difficulty date: August 5, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 34,523 hours, 20,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SHELF ATTACH WIGGLE PLATE JUST O/B OF T/E PNL 651DB IS CRACKED. / REMOVED AND REPLACED LOWER SHELF ATTACH WIGGLE PLATE JUST O/B OF T/E PNL 651DB PER SRM 51-40-02.
